MathSciNet Relay Station
MathSciNet bibliographic data
MR2433955 (2009h:30061) 30D55 (30D50 46J15 47A45 47A60)
Gorkin, Pamela; Mortini, Raymond; Nikolski, Nikolai Norm controlled inversions and a corona theorem for $H\sp \infty$-quotient algebras. J. Funct. Anal. 255 (2008), no. 4, 854–876.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement